# SDR SWIA2019101646471

- Difficulty date: September 4, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 39,956 hours, 34,776 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PANEL 832GR HAS CORROSION AROUND FASTENER HOLES. (C-CHECK) RO: 10/13/2019 REMOVED CORROSION ON PASSENGER DOOR PANEL 832GR, FOUND TO BE OUT OF LIMITS IAW SRM.
